# SDR USAA951091

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 807
- Part time: 37,697 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6/C-2 INSPECTION, FOUND LEVEL 2 SKIN CORROSION .063 DEEP AROUND FILLET SCREW HOLE STATION 807, LONGERON 29R AREA.  CORROSION TASK NR C22-57301.  REMOVED CORROSION AND ACCOMPLISHED DOUBLER REPAIR PER SRM 53-14 FIG 53.  (M)
